ZOLOFT ZOLOFT ZOLOFT.... HAS ANY1 ON HERE EVER TAKEN ZOLOFT (SERTRALINEhydrochloride)*spelling¿* withdrawl?
I was prescribed Zoloft for major depression and anxiety..n signs,of possible ocd.. Anyway this SSRI makes, me, feel like,im on one, also I lost so much weight with it I read in some article how its normal to gain weight w Zoloft but 4 me its, completely opposite... Anyway I didn't take and haven't taken Zoloft 4 the, last, couple days n today,i was, feeling really shaky. All dayyy and,i felt my anxiety kicking in when id wonder why I was, shaky... Also,i felt My, heart beat so fast I felt, wired like,i was, on one... Even my mom.noticed me a Lil jumpy n jittery... It is horrible... how, does, withdrawal feel? Could I be experiencing a mild withdrwal?i was, only on it for 3 months or so 150mg help please i'm reading allot of negative stuff on SSRIs
Also when I would Gett upset while on Zoloft or depressed It would b really bad... I thought about suicide b4 Zoloft n while on it I actually almost tried,it I had alot of pills (zoloft vicodins... Norcos and Somas) all broken in half n was ready to take em thank god my 3 yr, old daughter fell asleep in a lil basket she, was playing in when I looked at her I just thought omg what, am I doing...it felt like Zoloft gave me the balls to actually do something sooo stupid after that, day I stopped taking them
Has any one ever taken Zoloft n felt similar to what I felt? Or am I just, really crazy?
- Anonymous8 years agoFavorite Answer
Yes I have taken Zoloft and also felt suicidal while on it. There should be a warning on the Zoloft that says something along the lines of "Can cause suicidal thoughts, especially if under the age of 24". It's a side affect of the drug. Instead of quitting cold turkey, you should ask your doctor how to slowly get off the pills. That's the best way to avoid withdrawals.
- Anonymous3 years ago